# SDR 99ZZZX4213

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756LE
- Make and model: Cessna TR182
- Aircraft serial: R18201101
- System (JASC): 2140 · Heating System
- Part: Core
- Part number: 22540151
- Condition: Deteriorated
- Location: Heater
- Part time: 1,313 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE HEATER CORE END CPA FAILED DUE TO EXCESSIVE  DETERIORATED METAL.  THE HOT GASSES ENTERED THE DUCT RISER-HOSE-CONTROL VALVE CAUSING SMOKE IN THE COCKPIT.  THE PILOT WAS FLYING AT 11,000 MSL AND SHUT DOWN THE ENGINE.  PERFORMED AN EMERGENCY LANDING CRASHING THE AIRPLANE ON A ROAD.  AIRCRAFT RECORDS WERE NOT DOCUMENTED FOR THE LAST DETAILED VISUAL AND AIR LEAK TEST AT 50 HOURS.
